# SDR TSAA9857291

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 163-189
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SPAR CAP SHOWS BULGING AND POPPED RIVET AT RT SIDE WING UPPER SURFACE ABOVE NR 5 LE SLAT ANTI-ICING DUCT.  REPAIRED AND TREATED AREAS BETWEEN SS 163.4 AND 189.4 CORROSION IAW ECO 2159R4.  AIRCRAFT RETURNED TO SERVICE.  (M)
